# SDR 96ZZZX244

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 136 - DURING THE COURSE OF AN INSPECTION, IT WAS DISCOVERED THE EGRESS LIGHTING WAS INOPERATIVE.  REPAIRED WIRING HARNESS TO THE EGRESS LIGHTING, OPERATION NORMAL.  CHECK C-2D - 6-29-95 - MCI.
